How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Eye
Satisfied Customers: 46379
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Eye Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Feels like fluid in my ear n left ear n cheek hurt, Going

Customer Question

Feels like fluid in my ear n left ear n cheek hurt
JA: Thanks. Can you give me any more details about your issue?
Customer: Going for two months ... unbalance can't focus
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. David replied 1 year ago.

This is Dr. David

how old are you?

do you have a doctor you can see who can look in your ear to check for fluid in your inner ear

which can be a sign of inner ear infection.

Customer: replied 1 year ago.
what should I do been two months
Customer: replied 1 year ago.
Any advice
Expert:  Dr. David replied 1 year ago.

you should see a primary care doctor to look into your ears

or go to the ER

or see an ENT ear nose throat doctor to look in your ears to check for fluid and infection

you might need a course of antibiotics.

do you need help to find a doctor?

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
The ent dr just gave me steriod shot
Thursday :( it hasn't help any
Customer: replied 1 year ago.
What if mengitis
Expert:  Dr. David replied 1 year ago.

meningitis would cause high fever and nausea and more other symptoms

not very likely it is meningitis.

did the ENT doctor see any fluid in your inner ear?

you might need a brain MRI scan to check your brain if you have this fluid sensation

you might benefit from taking allergy pills like Allegra and using a steroid nasal spray like Nasocort or Rhinocort if you have stuffy nose and allergy symptoms.

Customer: replied 1 year ago.
I am taking allegy pills n nasal
I have scar tissue from tubes when I was little ... the ent couldn't see :(
I've been there three times
Expert:  Dr. David replied 1 year ago.

have you had a brain and skull base MRI scan with contrast?

this could be helpful?

you might benefit from see a neurologist nerve specialist doctor.

Customer: replied 1 year ago.
They did testing with my eyes n ears came back fine
Expert:  Dr. David replied 1 year ago.

I see.

you might benefit from a brain and skull base MRI scan

that scar tissue in your ears from the tubes could be causing this left ear pain.

you can ask your doctor if nerve pain medications like neurontin or lyrica could help your pain.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com